EconPapers    
Economics at your fingertips  
 

Periodic Solutions of Higher Order with Restoring Terms Delay Functional Differential Equation with Neutral Type

Haiqing Wang

Modern Applied Science, 2008, vol. 2, issue 6, 169

Abstract: Using the theory of coincidence degree, the authors have studied the existence of periodic solutions of a type of higher order with restoring terms delay functional differential equations with neutral type, and some new results for the existence of periodic solutions have been obtained.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2140/2009 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2140 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:6:p:169

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:6:p:169